# SDR AALA202204207004

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737
- Aircraft serial: 29574
- Aircraft time: 26,956 hours, 11,215 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR IS DIFFICULT TO OPEN. CLEANED AND LUBRICATED DOOR LATCH.
